It is currently Sun Aug 20, 2017 2:11 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 9 posts ] 
Author Message
PostPosted: Mon Apr 20, 2015 3:35 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 19, 2015 8:47 am
Posts: 3
I really need some help. I have been clean of a ten bag a day habit for four days now. I came off the Brown, (I am British), which I only smoked. In the past I have always been able to feel comfortable taking Subatex after a couple of days, I have also when I was younger precipitated withdrawal by accident but been able to cope. Anyways, I waited two full days and used the COWS chart to determine when I should start the Subbies. I have not gone crazy with the dosage and have probably only taken 10mg in total. In the past I should have noted what I had done but hindsight is always the best teacher. Can anyone offer me advice. I have as much access to Buprenorphine as I need due to NHS UK and me stashing stuff I also have access to substances like Benzo's and pregabba for sleep. Sadly, I can also go an just score which i don't want to. Sorry if this i disjointed and rambling, my concentration is shot. :(


Top
 Profile  
 
PostPosted: Mon Apr 20, 2015 4:01 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1314
Hey Dean, welcome..
Sounds like you do have alot of experience. You are useing the COWS. So, from what ive read here it seems you are underdosed. Just my opinion, but just keep with the sub doseing and up the dosage .If you have plenty then just stay the course.
Those wd s will disappear. . This is all i can say really.


Top
 Profile  
 
PostPosted: Mon Apr 20, 2015 4:24 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 19, 2015 8:47 am
Posts: 3
razor55 wrote:
Hey Dean, welcome..
Sounds like you do have alot of experience. You are useing the COWS. So, from what ive read here it seems you are underdosed. Just my opinion, but just keep with the sub doseing and up the dosage .If you have plenty then just stay the course. as
Those wd s will disappear. . This is all i can say really.


Thank you very much for the prompt reply. I think what I was trying to say earlier was that every time I do my rattle/rip it seems to get harder and harder. I am not sure if that is physiological or psychological. I am also alcohol dependent and I am aware of and experienced the so called kindling effect. Anyway back to point. I have enough Buprenorphine to deal with my situation. However, what would do u titrate up my dosage or just take an 8ml and see how that works. BTW the last I smoked was 1 bag 17/4/15 at 4am. once again apologies for grmmar language.


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Apr 20, 2015 5:20 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1314
Dean,
I cant know for sure on your tolerance, but as i suggested before stay with your doseing. And maybe up kt a bit if things dont get better.
2mgs at a time seems to be the norm around here.
Also ive read here before that bupe seems to take louger the second, third time around. Members have said this in the past.
So, just keep at it and please just stick with the Buprenorphine. .forget tne dope man Dean..i hope you do...

And keep posting. Lets know how your doing..im sure others maybe aloug too...

Razor


Top
 Profile  
 
PostPosted: Mon Apr 20, 2015 5:21 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1314
Also, if you havnt yet, go over to our founders Talkzone, an cnecm out his vidios too. Very helpful....


Top
 Profile  
 
PostPosted: Mon Apr 20, 2015 7:19 pm 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
I would recommend staying away from the benzos while on buprenorphine. It is strongly discouraged.


Top
 Profile  
 
PostPosted: Tue Apr 21, 2015 2:12 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 19, 2015 8:47 am
Posts: 3
Morphing thanks for your reply, but could you please tell me why taking benzos is discouraged. I will stop see below.

Thank you all for your comments and helpful advice. To be honest I still feel like **** so I am wondering if if the the pain I am feeling is down to the rubbish that my gear has been cut with. With regard that I am also stopping using the benzos, as advised. On a positive note I managed 4 full hours of sleep, my first since friday so I feel a little better having had some sleep I also have access to pregabalin which if things get really bad I may use. In my opinion I was spending serious cash on products that I had no control over, to be honest I really do not think I have/am experiencing an opiate withdrawal I am withdrawing from the cutting agents used. However, as I do not know what these are I am flummoxed. Lol, I know I have said this before, but this is my last Rip, I am getting too old now to take any chances with opiates unless I own a field. The only time people should take these is when they are seriously ill and need palliative care. As I say I feel so bad now, so I would like to to say to anyone going down the opiate road, I am only three months back in and have spent £7000, (normal for me), but a waste. Luckily, I have the UK NHS and also a job to support me, it must be awful for those who need to fight to maintain a habit.


Top
 Profile  
 
PostPosted: Tue Apr 21, 2015 2:35 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1314
Dean,
Simply stated, Benzos ixed with upe or any other opiate could cause breathing problems and/or death if tamen togather. It would all depend on tolerance to one or both.
Some people do take both in there recovery, although it isnt recommend . It all gos back to tolerance.

Why do you take benzos? Doses your dr rx them for you? Most importantly how much do you take and is it a daily thing or as needed?If you have just Stopped all benzo intake you would no doubt feel this wd. Taper back off these. A sudden stop can be plain unsafe Dean. Did you up your Sub dose at all? This all will take some time, but keep on track and things will get better...

Your so right about the cost of an heavy addiction. I hope you continue taking your subbies and can live a cleaner life.
Having ins and a job is a huge plus in recovery Dean, good for you man.!!

Keep posting, and have you looked at any of Dr Js videos as of yet? Please take a look. ...razor


Top
 Profile  
 
PostPosted: Wed Apr 22, 2015 9:54 am 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Dean,

Razor is right. Don't go cold turkey on benzos if you've been taking them regularly. That could be dangerous. I misunderstood what you were saying. I thought you were planning to start them.

--Morphing


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 9 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group